# SDR DALA2017022301520

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 40,653 hours, 21,814 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Lt Wing Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WW PRESSURE DECK LT SIDE BOX, FRAME 43 AFT HOLE HAS VISIBLE .750 CRACK EMANATING FROM FASTENER HOLE.  REPAIRED IAW CARD 5310-01450-02.
